Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on 10mg for 3 weeks. Next week I will be upped to 20mg for two weeks and then 40mgs for the rest of the course. I weigh 100 pounds(45kgs).

Will I get a breakout from upping my dose? Anyone here start on a low initial dose break-out when they were upped?

Share this post


Link to post
Share on other sites

When the doctor upped my dose to forty, I had an incredible breakout. Horrendous... However, the fact that you are moving up so slowly will probably work in your favor.

Share this post


Link to post
Share on other sites

well i guess i took the other route.. i just took 80mgs/day (i weigh 160lbs) from the start. It did cause an initial and now 2.5weeks later im basically over it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×